MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV EVA VITRECTOMY PACK GRAVITY INPUT 23G

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV EVA VITRECTOMY PACK GRAVITY INPUT 23G
Catalog Number 8300.23G01
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Intraocular Pressure, Delayed, Uncontrolled (1936)
Date of Event 01/27/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.This complaint occurred during surgery.Hence this incident has been concluded as reportable.The risk identified based upon the description is possible hypotony.There is no information that the involved patient was harmed.No sample was returned, therefore unable to confirm this complaint.Incident occurred during surgery, bad irrigation may lead to hypotony which is a serious harm to patient, hence concluded as reportable.
 
Event or Problem Description
A report has been received of an incident that occurred in (b)(6) the following was reported: "we received an official complaint concerning a problem with the infusion line.At the beginning of the 23g vitrectomy, eye without tone.Bad irrigation.The infusion line show a defect at the output.Eye without tone - (serious risk to the patient).

Brand Name
EVA VITRECTOMY PACK GRAVITY INPUT 23G
Common Device Name
EVA VITRECTOMY PACK GRAVITY INPUT 23G
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands
NL 
MDR Report Key7359528
Report Number1222074-2018-00049
Device Sequence Number11197676
Product Code HQE
UDI-Device Identifier08717872018997
UDI-Public08717872018997
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 01/27/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8300.23G01
Device Lot Number2000364454
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2015
Initial Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;